Pronađeno: 11-20 / 21 radova

Autori: Reichel Lothar

>> Filter: Samo Article i Review

>> Sve godine

Naslov Internality of generalized averaged Gauss quadrature rules and truncated variants for modified Chebyshev measures of the third and fourth kinds (Article)
Autori Djukic Dusan Lj Mutavdzic Djukic Rada M  Reichel Lothar Spalevic Miodrag M  
Info NUMERICAL ALGORITHMS, (2023), vol. 92 br. 1, str. 523-544
Projekat Serbian Ministry of Education, Science and Technological Development [451-03-68/2022-14/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Averaged Gauss quadrature formulas: Properties and applications (Article)
Autori Reichel Lothar Spalevic Miodrag M  
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2022), vol. 410 br. , str. -
Projekat NSF, USA [DMS-1729509]; Serbian Ministry of Education, Science and Technological Development, according to Contract [451-03-9/2021-14/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Internality of generalized averaged Gauss quadrature rules and truncated variants for modified Chebyshev measures of the first kind (Article)
Autori Djukic Dusan Lj Mutavdzic Rada M  Reichel Lothar Spalevic Miodrag M  
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2021), vol. 398 br. , str. -
Projekat Ministry of Education, Science and Technological Development, Serbia [451-03-9/2021-14/200105]; National Science Foundation (NSF), USANational Science Foundation (NSF) [DMS-1729509]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov A new representation of generalized averaged Gauss quadrature rules (Article)
Autori Reichel Lothar Spalevic Miodrag M  
Info APPLIED NUMERICAL MATHEMATICS, (2021), vol. 165 br. , str. 614-619
Projekat National Science Foundation (NSF) [DMS-1720259, DMS1729509]; Serbian Ministry of Education, Science and Technological Development and Science Fund of the Republic of Serbia
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Rational Averaged Gauss Quadrature Rules (Article; Proceedings Paper)
Autori Reichel Lothar Spalevic Miodrag M  Tomanovic Jelena D 
Info FILOMAT, (2020), vol. 34 br. 2, str. 379-389
Projekat National Science Foundation (NSF) [DMS-1720259, DMS-1729509]; Serbian Ministry of Education, Science and Technological Development [451-03-68/2020-14/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Internality of generalized averaged Gaussian quadrature rules and truncated variants for measures induced by Chebyshev polynomials (Article)
Autori Djukic Dusan Lj Reichel Lothar Spalevic Miodrag M  
Info APPLIED NUMERICAL MATHEMATICS, (2019), vol. 142 br. , str. 190-205
Projekat Serbian Ministry of Education, Science and Technological Development [174002]; NSF [DMS-1720259, DMS-1729509]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Internality of generalized averaged Gaussian quadrature rules and truncated variants for modified Chebyshev measures of the second kind (Article)
Autori Djukic Dusan Lj Reichel Lothar Spalevic Miodrag M  Tomanovic Jelena D 
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2019), vol. 345 br. , str. 70-85
Projekat Serbian Ministry of Education, Science and Technological Development, Serbia [174002]; NSF, USA [DMS-1720259, DMS-1729509]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Enhanced Matrix Function Approximation (Article; Proceedings Paper)
Autori Eshghi Nasim Reichel Lothar Spalevic Miodrag M  
Info ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, (2017), vol. 47 br. , str. 197-205
Projekat Serbian Ministry of Education, Science and Technological Development [174002]; NSF [DMS-1720259, DMS-1729509]
Ispravka Web of Science   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Internality of Generalized Averaged Gauss Rules and Their Truncations for Bernstein-Szego Weights (Article)
Autori Djukic Dusan Lj Reichel Lothar Spalevic Miodrag M  Tomanovic Jelena D 
Info ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, (2016), vol. 45 br. , str. 405-419
Projekat Serbian Ministry of Education, Science and Technological Development [174002]
Ispravka Web of Science   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Generalized averaged Gauss quadrature rules for the approximation of matrix functionals (Article)
Autori Reichel Lothar Spalevic Miodrag M  Tang Tunan 
Info BIT NUMERICAL MATHEMATICS, (2016), vol. 56 br. 3, str. 1045-1067
Projekat Serbian Ministry of Education, Science and Technological Development "Methods of numerical and nonlinear analysis with applications" [174002]; NSF [DMS-1115385]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX